MathSciNet Relay Station
MathSciNet bibliographic data
MR1806730 (2002i:11031) 11D45 (11D25 11D85 11E76)
Bennett, Michael A. On the representation of unity by binary cubic forms. Trans. Amer. Math. Soc. 353 (2001), no. 4, 1507–1534 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement